# SDR YENA201704130252

- Difficulty date: April 13, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 7305
- Aircraft time: 2,544 hours, 491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 113219
- Condition: Failed
- Location: Emergency Light
- Part time: 14,102 hours, 4,854 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L4 AND R4 LOWER EMERGENCY LIGHTS INOPERATIVE.   R & R THE EPSU 13WL AND EPSU BATTERY IAW AMM 33-51-38. OPS CHECKED GOOD.
